# SDR USAA2013011400006

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 12,392 hours, 7,816 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 08031H2193
- Condition: Cracked
- Location: Cockpit
- Part time: 12,385 hours, 7,809 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2133, BOS-LGA - CAPTAINS WINDSCREEN SHATTERED IN FLIGHT.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO BOS.  THE FLIGHT LANDED WITHOUT ANY FURTHER ISSUES.  MAINTENANCE REPLACED THE CAPTAINS WINDSHIELD.  ALSO REMOVED AND RE-INSTALLED THE CAPTAINS WINDSHIELD WIPER TO FACILITATE WINDSHIELD CHANGE.
